# SDR MWEA00237

- Difficulty date: April 3, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9910078679
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR HAS SEVERAL SPOTS OF LIGHT CORROSION BETWEEN CENTER OF A/C TO FLOOR SUPPORT FORWARD OF NR 1 SEAT TRACK BETWEEN STATION 160 - 200.  FABRICATED AND INSTALLED NEW SUBFLOOR.
